26 publications found

W. Szuminski, J. Llibre.   NEW 2026-10-27
Trigonometric Nosé-Hoover oscillator: chaos, periodic orbits and integrability.
Preprint. October, 2026.
Abstract

F. Becatti, J. Llibre.   NEW 2026-10-27
Periodic orbits in slow-fast piecewise linear differential systems.
Preprint. October, 2026.
Abstract

X. Hu, J. Llibre, Y. Tang.   NEW 2026-10-20
Global injectivity and real jacobian conjecture in $\mathbb{{R}}^n$.
Preprint. October, 2026.
Abstract

J. Llibre, Y. Zhao.   NEW 2026-10-20
Periodic orbits of a piecewise hybrid relay system in $\mathbb{{R}}^3$ with a one-Sheeted hyperboloid as switching manifold.
Preprint. October, 2026.
Abstract

N. J. p. Beltran, O. A. R. Cespedes, J. Llibre.   NEW 2026-10-20
The easiest polynomial differential systems in $\mathbb{{R}}^n$ having an invariant quadric.
Preprint. October, 2016.
Abstract

Y. Dai, J. Llibre.   NEW 2026-10-18
Hopf periodic orbits and integrability in the Lü system.
Preprint. October, 2026.
Abstract

J. Llibre, L. F. Mello.   NEW 2026-10-15
On the invariant sphere theorem with emphasis in the round sphere $S^n$.
Canad. Math. Bull. 2026 (Published online)
Abstract

J. Llibre, X. Zhang.   NEW 2026-10-12
On the dynamics of the Rocard's relaxation oscillator.
Preprint. October, 2026.
Abstract

S. Jana, J. Llibre.   NEW 2026-10-07
On the circular limit cycles of polynomial Liénard systems and of second-order polynomial differential equations.
Preprint. October, 2026.
Abstract

M. E. Anacleto, J. Llibre.   NEW 2026-10-01
Bifurcation of limit cycles from the cubic centers $\dot x= -yR(x,y)$, $\dot y= xR(x,y)$, being $R(x,y)=0$ one of the nine conics.
Preprint. October, 2026.
Abstract

J. Llibre, Y. Zhao.   NEW 2026-09-25
Periodic orbits of a piecewise hybrid relay system separated by a sphere in $\mathbb R^3$.
Preprint. September, 2026.
Abstract

M. T. A. Cabrera, G. Anacona Erazo, J. Llibre.   NEW 2026-09-18
Bounded homogeneous polynomial differential systems of degree 5.
Preprint. September, 2026.
Abstract

J. C. Artés, C. Bujac, D. Schlomiuk, N. Vulpe.   NEW 2026-09-18
Phase portraits of real quadratic differential systems possessing an invariant ellipse.
Preprint. September, 2026.
Abstract

J. Llibre, C. Valls.   NEW 2026-09-09
Dynamics of the Tolman-Oppenheimer-Volkoff equation.
Preprint. September, 2026.
Abstract

A. Bakhshalizadeh, J. Llibre.   NEW 2026-09-09
Global dynamics of quadratic differential systems in $R^3$ having an invariant torus.
Preprint. September, 2026.
Abstract

Y. Li, J. Llibre.   NEW 2026-09-09
Global dynamics of a class of cubic Kolmogorov systems.
J. Comput. Appl. Math., 491(118010), 31 pages. 2027. [DOI]
PreprintAbstractPreprint at DDDUAB

J. Llibre, T. Salhi.   NEW 2026-09-09
Integrable quadratic differential systems with a strong focus.
Dynam. Contin. Discrete Impuls. Systems. Ser. B, 33, 195-210. 2026.
PreprintAbstract

D. Marín.   NEW 2026-09-09
Fake saddles and their transition maps.
Electron. J. Qual. Theory Differ. Equ., 2026(5), 10 pages. 2026. [DOI]
PreprintAbstractFull PDFPreprint at DDDUAB

G. Anacona Erazo, B. R. Freitas, R. Huzak, D. Rojas.   NEW 2026-09-08
The period function in regularized piecewise smooth planar systems.
Preprint. 2026.
PreprintAbstract

W. Szuminski, J. Llibre.   NEW 2026-09-04
Dynamics, periodic orbits and $C^1$ non-integrability of the ABC flow.
Preprint. September, 2026.
Abstract
L Gsd Txt Aradıgınız Sayfa Bulunamadı

Sayfa bulunamadı

Ulaşmaya çalıştığınız sayfa kaldırılmış olabilir.

Aradığınız sayfa bu web sitesinde mevcut değil. Sayfa adresini yanlış yazmış veya süresi dolmuş bir bağlantıyı takip etmiş olabilirsiniz. Bunun web site kaynaklı bir problem olduğnu düşünüyorsanız [email protected] adresinden bizimle irtibata geçebilirsiniz.